MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION TOTALCARE BARIATRIC PLUS BED; BED, FLOTATION THERAPY, POWERED
Model Number P1840R
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the hydraulic valve needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in (b)(6) 2025.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual the totalcare bed system requires an effective maintenance program.We recommend that you perform a semi-annual preventative maintenance.Preventative maintenance will minimize downtime due to excessive wear.Test the head section slide pivots, self-lubricating bearing, and slider pivot extrusions.Look for damage and make sure the head section operates correctly.Replace components as necessary.The technician replaced the solenoid valve to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that tc bariatric plus w/ air had head of bed not raising.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TOTALCARE BARIATRIC PLUS BED
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25510745
Report Number1824206-2026-01348
Device Sequence Number13392955
Product Code IOQ
UDI-Device Identifier00887761000865
UDI-Public(01)00887761000865(11)150119
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1840R
Device Catalogue NumberP1840RE200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown